Oscillations of second-order nonlinear partial difference equations

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

3 Scopus Citations
View graph of relations


Related Research Unit(s)


Original languageEnglish
Pages (from-to)699-711
Journal / PublicationRocky Mountain Journal of Mathematics
Issue number2
Publication statusPublished - Jun 2004


Oscillations of the second-order nonlinear partial difference equation T(Delta;1, Δ2)[cmnT(Δ1, Delta2)(ymn)] + Pmn(ym+1, n + y m, n+1)v = 0 is investigated. Some sufficient conditions for oscillations of solutions of the above equation with v > 1 and v <1 are obtained, where v is a fraction of odd positive integers, m,n ε N i = {i, i + 1, . . . ,}, i is a nonnegative integer, T(Δ1, Δ2) = Δ12+I, Δ 1ymn =ym+1, n - ymn, Δ2ymn = ym,n+1- ymn, I mnymn =ymn.

Research Area(s)

  • Nonlinear partial difference equation, Oscillation